Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/101901
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Kovalevsky, A. A. | en |
dc.date.accessioned | 2021-08-31T15:00:27Z | - |
dc.date.available | 2021-08-31T15:00:27Z | - |
dc.date.issued | 2019 | - |
dc.identifier.citation | Kovalevsky A. A. On the convergence of solutions of variational problems with variable implicit pointwise constraints in variable domains / A. A. Kovalevsky. — DOI 10.1007/s10231-018-0810-4 // Annali di Matematica Pura ed Applicata. — 2019. — Vol. 198. — Iss. 4. — P. 1087-1119. | en |
dc.identifier.issn | 3733114 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85057577134&doi=10.1007%2fs10231-018-0810-4&partnerID=40&md5=1e9a9c7830a246b7c6f59ea719f6813c | |
dc.identifier.other | https://link.springer.com/content/pdf/10.1007/s10231-018-0810-4.pdf | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/101901 | - |
dc.description.abstract | In this paper, we give sufficient conditions for the convergence of minimizers and minimum values of integral and more general functionals Js: W1 , p(Ωs) → R on the sets Us(hs) = { v∈ W1 , p(Ωs) : hs(v) ⩽ 0 a.e. in Ωs} , where p> 1 , { Ωs} is a sequence of domains contained in a bounded domain Ω of Rn (n⩾ 2), and { hs} is a sequence of functions on R. In so doing, we assume that the considered functionals Γ-converge to a functional defined on W1 , p(Ω) and the spaces W1 , p(Ωs) are strongly connected with the space W1 , p(Ω). Certain conditions on the relation between the functions hs and a function h: R→ R are also required in our main results. © 2018, Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag GmbH Germany, part of Springer Nature. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | Springer Verlag | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Ann. Mat. Pura Appl. | 2 |
dc.source | Annali di Matematica Pura ed Applicata | en |
dc.subject | IMPLICIT POINTWISE CONSTRAINTS | en |
dc.subject | INTEGRAL FUNCTIONAL | en |
dc.subject | MINIMIZER | en |
dc.subject | MINIMUM VALUE | en |
dc.subject | VARIABLE DOMAINS | en |
dc.subject | VARIATIONAL PROBLEM | en |
dc.subject | Γ-CONVERGENCE | en |
dc.title | On the convergence of solutions of variational problems with variable implicit pointwise constraints in variable domains | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 38622403 | - |
dc.identifier.doi | 10.1007/s10231-018-0810-4 | - |
dc.identifier.scopus | 85057577134 | - |
local.contributor.employee | Kovalevsky, A.A., Krasovskii Institute of Mathematics and Mechanics, The Ural Branch of the Russian Academy of Sciences, Sofia Kovalevskaya St. 16, Yekaterinburg, 620990, Russian Federation, Institute of Natural Sciences and Mathematics, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.description.firstpage | 1087 | - |
local.description.lastpage | 1119 | - |
local.issue | 4 | - |
local.volume | 198 | - |
dc.identifier.wos | 000477926800002 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics, The Ural Branch of the Russian Academy of Sciences, Sofia Kovalevskaya St. 16, Yekaterinburg, 620990, Russian Federation | |
local.contributor.department | Institute of Natural Sciences and Mathematics, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.identifier.pure | 45833a40-5371-4ece-a6e2-4b9adcae775e | uuid |
local.identifier.pure | 10270654 | - |
local.identifier.eid | 2-s2.0-85057577134 | - |
local.identifier.wos | WOS:000477926800002 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85057577134.pdf | 700,06 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.